Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1982, Volume 23, Number 2, Pages 199–203 (Mi smj6579)  

This article is cited in 2 scientific papers (total in 2 papers)

Notes department

Criteria for the generation of integral operators by measurable functions

V. B. Korotkova, V. D. Stepanovb

a Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk
b Khabarovsk Polytechnic Institute

Full text: PDF file (508 kB)

Bibliographic databases:
UDC: 517.43
Received: 04.12.1980

Citation: V. B. Korotkov, V. D. Stepanov, “Criteria for the generation of integral operators by measurable functions”, Sibirsk. Mat. Zh., 23:2 (1982), 199–203

Citation in format AMSBIB
\Bibitem{KorSte82}
\by V.~B.~Korotkov, V.~D.~Stepanov
\paper Criteria for the generation of integral operators by measurable functions
\jour Sibirsk. Mat. Zh.
\yr 1982
\vol 23
\issue 2
\pages 199--203
\mathnet{http://mi.mathnet.ru/smj6579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0652236}
\zmath{https://zbmath.org/?q=an:0517.47021}


Linking options:
  • http://mi.mathnet.ru/eng/smj6579
  • http://mi.mathnet.ru/eng/smj/v23/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bukhvalov, “Application of methods of the theory of order-bounded operators to the theory of operators in $L^p$-spaces”, Russian Math. Surveys, 38:6 (1983), 43–98  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. B. Korotkov, “O chastichno kompaktnykh po mere neogranichennykh lineinykh operatorakh v $L_2$”, Vladikavk. matem. zhurn., 18:1 (2016), 36–41  mathnet
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:10
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021